Metadata (abstracts and keywords) for the articles in the journal
V.N.Orlov, M.V.Gasanov Existence theorem for a solution of a class of third order nonlinear differential equations with polynomial right hand side of the seventh degree in a vicinity of a movable singular point // Vestnik I. Yakovlev Chuvach State Pedagogical University. Series: Mechanics of a limit state . 2020. № 1(43). p. 92-100
|Index of UDK:||539.374|
|Name of article:||Existence theorem for a solution of a class of third order nonlinear differential equations with polynomial right hand side of the seventh degree in a vicinity of a movable singular point|
nonlinear differential equations, method Koshe, majorant method, moving singular point, analytically approximate solution, a priori error estimate.
This article gives the development of a version of the proof of the existence and uniqueness theorem for the solution of the class of nonlinear differential equations under consideration whose characteristic feature is the presence of movable singular points. The presented proof allows us to construct an analytical approximate solution and obtain its a priori estimates. A posteriori estimation allows to optimize a priori estimation. The theoretical material is tested using a numerical experiment.
|The contact details of authors:|
Viktor Nikolaevich Orlov,
Dr. Phys. & Math. Sci., Associate Professor, Moscow State University of Civil Engineering, Moscow, Russia.
Gasanov Magomedyusuf Vladimirovich,
magister, Moscow State University of Civil Engineering, Moscow, Russia.
|Full version of article:||Download|